Facebook Instagram Twitter RSS Feed Back to top

On the strong quasi-continuity of multivalued maps of two variables

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Jolanta Wesołowska

Details:

Year, pages: 2000, 213 - 218
About article:
Various properties describing the strong quasi-continuity of real functions of two variables were considered in [Z. Grande: On strong quasi-continuity of functions of two variables, Real Anal. Exchange 21 (1995–96), 236–243]. The results contained here generalize some of them onto the case of multivalued maps.
How to cite:
ISO 690:
Wesołowska, J. 2000. On the strong quasi-continuity of multivalued maps of two variables. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 213-218. 1210-3195.

APA:
Wesołowska, J. (2000). On the strong quasi-continuity of multivalued maps of two variables. Tatra Mountains Mathematical Publications, 19(2), 213-218. 1210-3195.